# SDR GLBA2003015

- Difficulty date: February 4, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 21,359 hours, 24,709 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR IN-TRANSIT LIGHTS FLICKER WITH GEAR UP,  ADJUSTED RT MLG UPLOCK SWITCH OPS CHECKED GOOD
